# SDR 0301909941

- Difficulty date: August 31, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 91,733 hours, 92,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APB WEB INSPECTION FOUND 1.5 IN CRACK IN SKIN 4 IN OUTBOARD OF THE DOOR JAMB. REPAIRED IAW EA 99-195996.
